# SDR CALA2024071802063

- Difficulty date: July 2, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 28,752 hours, 10,305 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) STA 947 AFT RH LAV AFT ATTACH FITTINGS HAVE EVIDENCE OF CORROSION.
